# SDR SIMA20160705003

- Difficulty date: July 5, 2016
- Submitted: July 18, 2016
- Operation: Air carrier
- Aircraft: N519AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10131
- Aircraft time: 31,229 hours, 22,487 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670319361
- Condition: Corroded
- Location: Bs 319-333
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 19L CORRODED BETWEEN FRAMES, BS 319.7 AND 333.   COMPLETED REPAIR IAW ERS-CR-53MR-2197
